| Catalog Number |
1010482-H |
| Medical Device Problem Codes |
Material Separation (1562); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported difficulties and subsequent treatment appear to be related to the operational context of the procedure.The separated portion of the guide wire was removed via a snare device.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the circumflex (cx) artery with heavy calcification.The 014 hi-torque pilot 200 guidewire (gw) was advanced to the target lesion with resistance due to the anatomy.The tip of the gw broke off in the abdominal aorta.Therefore, the gw was removed from the patient.The physician used a snare device for 90 minutes to retrieve the tip of the gw.There was no adverse patient sequela.No additional information was provided.